# SDR P5CA2019082200173

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,139 hours, 3,866 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: P84441N1
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG DRAIN LINE CHECK IAW AMM 71-00-00, STARTER DRAINED 30 CC, IDG DRAINED 60 CC. HYD PUMP, FUEL PUMP, AND HMU DRAINED 0 CC. ITEM M6: LEFT ENGINE IDG AND STARTER DRAIN LINES CAPPED FOR SEAL REPLACEMENT WITHIN 10 FLIGHT CYCLES PER ECM 2019-342.  REMOVED AND REPLACED LEFT ENGINE IDG AND STARTER CARBON SEAL, AND MATING RING PER AMM 72-64-00. ENGINE RUN CHECKED AND NO LEAK FOUND PER AMM 71-00-00-795-03-403. A/C OK FOR SERVICE.
